Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child suffering with joint pains all over body, has put on weight, been prescribed with lanzol. Is this drug used for treating arthritis?

My daughter has been suffering from joint pains all over the body, she is 8 years old, she is about 120 cms ht and 28kgs weight, she has put on about 3 kgs in past 2 months, she is a bit above the advisible weight by 2-3 kgs. She has been prescribed lanzol by a rhumatologist, is this drug used for treating arthritis? She has tested negative for Anti DNA , Anti Serum , and most of the arthritis test, her Vitamin D is about 15 units (not sufficient), phosphorus 8 units (slightly over)
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
as far as i know , lanzol is an antigastritis medicine- lanzoprazole. so please check the spelling of the drug once more and type the generic name if posible written on the label. the pain may be growing pains , and the low vit d levels can be solved by supplementing wid oral calcium combined wid oral vit d, the childs height is also short by 6 to 7 cms foe age.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor